# SDR CVGA2011335001

- Difficulty date: December 1, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N9CU
- Make and model: Lear 60LEAR
- Aircraft serial: 075
- Aircraft time: 5,164 hours, 2,705 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Sensor
- Part number: 124058
- Part serial: 37133
- Condition: Erratic
- Location: Hydraulic Sys
- Part time: 5,164 hours, 2,705 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

HYDRAULIC GAUGE FLUCTUATED BEYOND LIMITS IN FLIGHT.
